# SDR QXEA2012120801618

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORRODED RIVETS AND POSSIBLE CORROSION STA 49.5-71.2.  REMOVED RIVETS TO FOM AND REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  INSPECTED BLEND WITH HFEC , NO CRACKS NOTED REF NDTM PT 6 TASK 51-00-01-250-801. MIN REMAINING THICKNESS .063" REF NDTM PT 4 TASK 51-00-02-250-801. FOUND OUT OF LIMITS IAW SRM 53-00-00-02-17 TEMP REVISION 53-014, JULY 17, 2012.  PERFORMED UT THICKNESS CHECK IAW NTM  51-00-04-910-801 PT 1. MIN REMAINING MATERIAL MEASURED 0.063 VERIFIED BLENDS ARE CRACK FREE WITH HFEC IAW NTM 51-00-06-910-801 PT 1. ALODINED, PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. INSTALLED RIVETS IAW SRM 51-42-05-02-01, APPLIED TOP COAT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801. CORROSION REMOVAL FOUND TO BE IN LIMITS IAW RD 8/4-53-4971. COMPLIED WITH TC RD 8/4-53-4971.
